# SDR VNAA202003119995

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7939
- Aircraft time: 36,777 hours, 36,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL CORRODED IN MULTIPLE LOCAITONS FROM FS 574 - 621 UNDER FLOORBOARD 281LLF. 03/02/20 (ROSEM) M/A: 1. N/A. C/A: 1. FOUND AFT CARGO DORO FLOOR SILL TO BE OUT OF LIMITS IAW CRJ 200 53-0-00 SRM. MTC 03/03/20 M/A: 2. REMOVED THE AFT CARGO DOOR FLOOR SILL IAW CRJ 200 SRM 51-42-06, 51-42-13, 51-42-21. MTC 03/03/20 C/A: 2. OK TO INSTALL. INSP INSTALLED AFT CARGO DOOR SILL IAW CRJ 200 SRM 51-42-06, 51-42-13, 51-42-21. 03/05/20 M/A: 3. N/A. C/A: 3. LOCATED, DRILLED IAW CRJ 200 SRM 51-40-11. 03/06/20 M/A: 4. INCORRECT REFER FOR ITEM 3 ABOVE. 03/03/20 C/A: 4. C/A IN BLOCK 3 SHOULD READ LOCATED AND DRILLED IAW CRJ 200 SRM TR 51-42- 51-40-11. 03/06/20 M/A: 5. REMOVED THE AFT CARGO DOOR ENTRY TRIM PIEC
